# SDR DALA2019011600277

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905462) DURING INSPECTION FOUND CORROSION STIFFENER FLOOR STRUCTURE FROM BS947.5 TO BS 967 AND RBL51 AT PASSENGER CABIN. REPLACED STIFFENER (INTERCOSTAL) ON FLOOR STRUCTURE FROM BS 947.5 TO BS 967 AND RBL 51 AT PASSENGER CABIN AS PER SRM 51-10-02 STEP 9 AND DWG 147A5650 REV.A.
